Loading... Please wait...
Katy Med Solutions

Medi-First Non-Asprin Extra Strength Pain Relief Tablets, Acetaminophen 500 mg, Box of 250 - Case of 12

$145.98 $129.99
(You save $15.99)

Medi-First Non-Asprin Extra Strength Pain Relief Tablets, Acetaminophen 500 mg, Box of 250 - Case of 12

$145.98 $129.99
(You save $15.99)
SKU:
64102-80448:CA:MM
Current Stock:
249
Quantity:
Share

Product Description

Compare active ingredient to Extra Strength Tylenol®.

  • High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever
  • Easy-to-swallow, film coated tablets
  • Unit dose packets
  • Each tablet contains: Acetaminophen 500mg

Due to occasional Manufacturer changes, this image may not truly represent this product. Read the description carefully before ordering. Please, Do not base your order solely on this image If you are uncertain about an item, Feel free to contact us. Info@KatyMedSolutions.com (713)-575-5665

Proposition 65 Warning for California Customers:

WARNING: Cancer and Reproductive Harm - www.P65Warnings.ca.gov

Other Details

Product Reviews

Find Similar Products by Category